# SDR AALA960012

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Oversized Holes
- Location: Rt Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND FITTING RIGHT WING REAR SPAR CENTER SECTION TO OUTBOARD SPLICE TWO FASTENER HOLES.  OVERSIZED HOLES INSTALLED BUSHINGS REINSTALLED BOLTS ESO116797 DATED 12-22-95 TO BE COMPLETED PER AA REQUEST FOR SERVICE WITHIN 6000 CYCLES OR NEXT N/C.  (M)
